MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D135303
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Ventricular Fibrillation (2130); Heart Block (4444)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30691787m number, and no internal action related to the complaint was found during the review.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a male patient underwent a ventricular tachycardia (vt) ablation procedure with a webster cs catheter with auto id technology and suffered ventricular fibrillation requiring surgical intervention.It was reported that at a vt procedure, vt persisted (hemodynamics did not stabilize), so burst pacing was performed through a catheter placed in the heart, but the vt did not stop.The vt shifted to ventricular fibrillation (vf), and it was stopped by external cardioversion, but blood pressure did not increase.Finally, an impella device, a pump catheter for auxiliary circulation was placed intracardially to stabilize hemodynamics.The procedure was then completed.According to the physician's comment, the patient had a background that ¿the original cardiac function was not good.¿ ablation was not done, so there was no causal relationship with the product.The procedure caused massive bleeding and the product could not be collected.The complaint product will not be returned for analysis.The soundstar eco catheter lot number is e8350469.This adverse event was discovered during use of biosense webster products.The physician¿s opinion on the cause of this adverse event is that it was patient condition related.The patient outcome of the adverse event was reported as improved.Follow up has been requested to clarify why ¿heart block¿ was written in the initial report, as no further details about heart block was provided.Until clarification is received, heart block will not be coded as event description provided described ventricular fibrillation and not heart block.Once clarification is received, this information will be reassessed accordingly.
 
Additional Manufacturer Narrative
Additional information was received.It was reported that the patient is 46 years old.Therefore, a 2.Patient age at the time of event and a 2.Age unit have been updated.The physician¿s name has been provided.Therefore, e 1.Initial reporter title, e 1.Initial reporter first name, e1.Initial reporter last name and h 2.Health professional? have been updated.The patient required extended hospitalization because of the adverse event but details are unknown.Therefore, b 2.Is hospitalization initial/prolonged and h 6.Health effect - impact code have been updated.Clarification has been received from the bwi representative.Heart block was being reported in addition to ventricular fibrillation (vfib).Blood pressure did not rise after vfib was stopped, and the physician judged it as heart block.An impella was implanted against the heart block.The h6.Health effect - clinical code has been updated to include heart block (e060106).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13817616
Report Number2029046-2022-00570
Device Sequence Number19383455
Product Code DRF
UDI-Device Identifier10846835009972
UDI-Public10846835009972
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberD135303
Device Catalogue NumberD135303
Device Lot Number30691787M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOUNDSTAR ECO SMS 8F CATHETER; UNK IMPELLA HEART PUMP
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age46 YR
Patient SexMale